Foliations of surfaces. I: An ideal boundary. (English) Zbl 0466.57010


57R30 Foliations in differential topology; geometric theory
Full Text: DOI Numdam EuDML


[1] I. BENDIXSON, Sur LES courbes définies par des équations différentielles, Acta Math., 24 (1901), 1-88. · JFM 31.0328.03
[2] A. HAEFLIGER and G. REEB, Variétés (non séparées) à une dimension et structures feuilletées du plan, Enseignement Math., 3 (1957), 107-125. · Zbl 0079.17101
[3] B. VON KERÉKJÁRTÓ, Vorlesungen über topologie, Berlin Springer-Verlag (1923).
[4] M.H.A. NEWMAN, Elements of the topology of plane sets of points, Cambridge Univ. Press (1939). · Zbl 0021.06704
[5] I. RICHARDS, On the classification of noncompact surfaces, Trans. Amer. Math. Soc., 106 (1963), 259-269. · Zbl 0156.22203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.